de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Compactness of relatively isospectral sets of surfaces via conformal surgeries

Albin, P., Aldana, C. L., & Rochon, F. (2015). Compactness of relatively isospectral sets of surfaces via conformal surgeries. Journal of Geometric Analysis, 25(2), 1185-1210. doi:10.1007/s12220-013-9463-0.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-A8A0-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-BA2A-0
Genre: Journal Article

Files

show Files
hide Files
:
1206.6077 (Preprint), 536KB
Description:
File downloaded from arXiv at 2012-07-03 14:00
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
JGA25_1185.pdf (Any fulltext), 454KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Albin, Pierre, Author
Aldana, Clara Lucia1, Author              
Rochon, Frédéric, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show
hide
Free keywords: Mathematics, Differential Geometry, math.DG,Mathematics, Spectral Theory, math.SP,
 Abstract: We introduce a notion of relative isospectrality for surfaces with boundary having possibly non-compact ends either conformally compact or asymptotic to cusps. We obtain a compactness result for such families via a conformal surgery that allows us to reduce to the case of surfaces hyperbolic near infinity recently studied by Borthwick and Perry, or to the closed case by Osgood, Phillips and Sarnak if there are only cusps.

Details

show
hide
Language(s):
 Dates: 2012-06-262013-11-172015
 Publication Status: Published in print
 Pages: 22 pages, 3 figures
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1206.6077
DOI: 10.1007/s12220-013-9463-0
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometric Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer
Pages: - Volume / Issue: 25 (2) Sequence Number: - Start / End Page: 1185 - 1210 Identifier: CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954926996194